# SDR DALA2020040302135

- Difficulty date: March 30, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 5803 ELECTRICAL ARC ON RH WINDSHIELD (UPPER AREA ) AT COCKPIT. CORRECTIVE ACTION: NRC S/N: 00070 RH WINDSHIELD AT COCKPIT WAS REPLACED PER B 757-300 AMM 56-11 AND OPERATIONAL TEST WAS PERFORMED. TEST OK. (1542472)
